Thursday , April 15 2021

Morocco / The use of aspirin in the treatment of flu may cause internal bleeding



The use of aspirin in the treatment of flu may cause hemorrhagic hemorrhagic fever. Published in Tangier 24 days 12-11-2011. Use of acetylsalicylic acid to treat the flu may cause internal bleeding in the patient. Doctors are advised not to take care of the outbreak of the disease. Expert Victoria Savitskaya says that many have taken acetylsalicylic acid in childhood since childhood, as well as parents and elderly people. The patient refuses to take acetylsalicylic acid on an empty stomach, which leads to increased stomach ache, which in turn causes damage to the mucosa. "Some of the current strains of the virus can cause internal bleeding, and aspirin in this case will help them because it weakens the walls of the blood vessel," she says. According to the expert, preferably in the first three days of infection, do not take any medication to reduce the high temperature, but a large amount of water and fluids, such as tea and cooked medicinal herbs and ginger, because the heat is a mechanism for body protection , that it is an indication that the body is resistant to viruses, it only means reducing the ability of the resistance. The only thing that is about lowering the temperature with medication is when the body temperature rises above 38 degrees Celsius. "Click here to read the news from the source.

We thank you and the visitors to the Egyptian Saudi website for trust and presence, and we promise you to provide everything new and important from all reliable news sources and have been transferred (Morocco today / the use of aspirin in the treatment of influenza can cause internal bleeding) and the source is responsible for what has been reported.
Source: Mughras


Source link